# SDR DHL9974207C

- Difficulty date: September 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LT WING OUTBD FLAP COVE PANEL OUTBD ROD SUPPORT BRACKET CRACKED BELOW NR 2 FLIGHT SPOILER.  REMOVED AND REPLACED SUPPORT BRACKET PER SRM 51-30-2, N/R 1074.
